​A client is refusing to take morning medications. How should the nurse respond?

A nurse is caring for a client prescribed acetaminophen as needed for pain relief. The nurse knows acetaminophen should not exceed 4 grams per day. Name three (3) manifestations of toxicity the nurse should monitor for.  Suggested Pharmacology Learning Activity:  Pain Medications
A client has been receiving IV paclitaxel for the past week for treatment of ovarian cancer.  Identify an assessment finding that is a priority to report to the provider?  Suggested Pharmacology Learning Activity:  Chemotherapy Agents
​A client is refusing to take morning medications. How should the nurse respond?

​A 22-year-old client is hard to awake after taking diazepam by mouth. It is suspected she overdosed on the medication. What are two (2) measure the nurse anticipates will take place to address the acute toxicity with diazepam.
 

"Is this question part of your assignment? We Can Help!"